# SDR AALA982180

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED STATION 680 BETWEEN STRINGER 22L AND 24L.  CUT OUT DAMAGED AREA 4.5 L BY .5 W INSTALLED .050 DOUBLER 7075-T6 13 INCHES LONG.  INSTALLED 17 FASTENERS THROUGH BELL FRAME UPPER FLANGE ON .75 INCH SPACING, 20 FASTENERS THROUGH SIDE ON 1 INCH SPACING (2 ROWS OF 10 EACH) FASTENER USED HI-LOCKS BACB30FP6-2, ORIG MATERIAL THICKNESS .050, HI-LOCKS BACB30FP6-4, SRM 53-10-4.  (M)
